# SDR HALA0800536

- Difficulty date: April 17, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 9,597 hours, 23,632 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE DAMAGE, L WING AILERON STATIC WICK AND AILERON BURNED TOP SIDE.  REMOVED AND REPLACED LT AILERON AND TAB ASSY PER AMM 27-10-01.  FUNCTIONAL CK OK.
